# SDR 99ZZZX4399

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500M
- Make and model: Israel ASTRA SPX
- Aircraft serial: 091
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Relay
- Part number: MS24187D1
- Condition: Failed
- Location: Afcs
- Part time: 1,105 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART FAILED, CAUSED AUTOPILOT LOSS OF NOSE UP TRIM.  NORMAL TRIM WAS NOT EFFECTED.
